# SDR SWAA2022022596212

- Difficulty date: November 21, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 40,489 hours, 20,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD CORNER SCUFF PLATE IS CRACKED. / REPAIRED AFT CARGO DOOR FWD CORNER SCUFF PLATE IAW EA 1-A53-2076 REV 11
